# SDR SWAA2018020819572

- Difficulty date: January 25, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 66,043 hours, 38,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5874002230
- Condition: Loose
- Location: Strap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY DOOR ESCAPE STRAP COVER LOOSE.  SECURED THE COVER IAW MM.
